# SDR AALA20110626ORD01

- Difficulty date: June 26, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 79,028 hours, 12,658 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088A
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED AFTER TAKEOFF LEFT ENGINE INTEGRATED DRIVE GENERATOR DROPPED OFF LINE AND WOULD NOT RESET.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT IDG.  SYSTEM GROUND CHECK NORMAL OPERATION.
